Discrete Mathematics & Theoretical Computer Science, Vol 16, No 1 (2014)

Font Size:  Small  Medium  Large

An S-adic characterization of minimal subshifts with first difference of complexity 1 ≤ p(n+1) - p(n) ≤ 2

Julien Leroy


In [Ergodic Theory Dynam. System, 16 (1996) 663 13;682], S. Ferenczi proved that any minimal subshift with first difference of complexity bounded by 2 is S-adic with Card S ≤327. In this paper, we improve this result by giving an S-adic characterization of these subshifts with a set S of 5 morphisms, solving by this way the S-adic conjecture for this particular case.

Full Text: PDF PostScript